# SDR CALA0400720

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 42,397 hours, 41,904 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6546830
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG UPLOCK FORWARD SUPPORT FRAME FITTINGS (2 EACH) CORRODED WITH BUSHINGS WORN AT STA 685, S17L.  THE LUG FITTING WAS REWORKED TO REMOVE THE CORROSION AND SLEEVE AND BUSHINGS WERE INSTALLED IAW SRM 53-60-14.
